Alert archive / California / Small Craft Advisories in 2021

Small Craft Advisory 139, NWS San Francisco Bay Area, CA

June 30, 2021

NWS San Francisco Bay Area, CA issued this small craft advisory at Jun 30, 2021, 2:46 AM PDT. It took effect at Jun 30, 2021, 3:00 PM PDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jun 30, 2021, 2:46 AM PDT (09:46 UTC)
In effect from
Jun 30, 2021, 3:00 PM PDT
Expired
Jun 30, 2021, 9:00 PM PDT
In force
6 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted.

252 
WHUS76 KMTR 300946
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
246 AM PDT Wed Jun 30 2021

PZZ560-301800-
/O.EXP.KMTR.SC.Y.0137.000000T0000Z-210630T1000Z/
/O.NEW.KMTR.SC.Y.0139.210630T2200Z-210701T0400Z/
Coastal Waters from Pigeon Point to Point Pinos California out to
10 nm-
246 AM PDT Wed Jun 30 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...Coastal Waters from Pigeon Point to Point Pinos 
  California out to 10 nm.

* WHEN...From 3 PM this afternoon to 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ545-301100-
/O.EXP.KMTR.SC.Y.0137.000000T0000Z-210630T1000Z/
Coastal Waters from Point Reyes to Pigeon Point California out to
10 nm-
246 AM PDT Wed Jun 30 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING...

Conditions have dropped below advisory criteria, therefore the
Small Craft Advisory has been allowed to expire. 

$$

PZZ565-301100-
/O.EXP.KMTR.SC.Y.0137.000000T0000Z-210630T1000Z/
Coastal Waters from Point Pinos to Point Piedras Blancas
California out to 10 nm-
246 AM PDT Wed Jun 30 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING...

Conditions have dropped below advisory criteria, therefore the
Small Craft Advisory has been allowed to expire. 

$$

PZZ570-301800-
/O.EXT.KMTR.SC.Y.0137.000000T0000Z-210701T1600Z/
Waters from Point Arena to Point Reyes 10-60 NM-
246 AM PDT Wed Jun 30 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THURSDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...Until 9 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ530-301800-
/O.EXT.KMTR.SC.Y.0138.210630T1600Z-210701T2200Z/
San Pablo Bay, Suisun Bay, the West Delta and  the San Francisco
Bay north of the Bay Bridge-
246 AM PDT Wed Jun 30 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO
3 PM PDT THURSDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San 
  Francisco Bay north of the Bay Bridge.

* WHEN...From 9 AM this morning to 3 PM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ571-301800-
/O.CON.KMTR.SC.Y.0137.000000T0000Z-210630T2200Z/
Waters from Point Reyes to Pigeon Point 10-60 NM-
246 AM PDT Wed Jun 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM.

* WHEN...Until 3 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ540-301800-
/O.CON.KMTR.SC.Y.0136.000000T0000Z-210701T0400Z/
Coastal Waters from Point Arena to Point Reyes California out to
10 nm-
246 AM PDT Wed Jun 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Coastal Waters from Point Arena to Point Reyes 
  California out to 10 nm.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco
4 follow-up statements
928 
WHUS76 KMTR 301739
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
1039 AM PDT Wed Jun 30 2021

PZZ570-010145-
/O.CON.KMTR.SC.Y.0137.000000T0000Z-210701T1600Z/
Waters from Point Arena to Point Reyes 10-60 NM-
1039 AM PDT Wed Jun 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
THURSDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...Until 9 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ571-302200-
/O.CON.KMTR.SC.Y.0137.000000T0000Z-210630T2200Z/
Waters from Point Reyes to Pigeon Point 10-60 NM-
1039 AM PDT Wed Jun 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM.

* WHEN...Until 3 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ540-010145-
/O.CON.KMTR.SC.Y.0136.000000T0000Z-210701T0400Z/
Coastal Waters from Point Arena to Point Reyes California out to
10 nm-
1039 AM PDT Wed Jun 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Coastal Waters from Point Arena to Point Reyes 
  California out to 10 nm.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ560-010145-
/O.CON.KMTR.SC.Y.0139.210630T2200Z-210701T0400Z/
Coastal Waters from Pigeon Point to Point Pinos California out to
10 nm-
1039 AM PDT Wed Jun 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...Coastal Waters from Pigeon Point to Point Pinos 
  California out to 10 nm.

* WHEN...From 3 PM this afternoon to 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ530-010145-
/O.CON.KMTR.SC.Y.0138.000000T0000Z-210701T2200Z/
San Pablo Bay, Suisun Bay, the West Delta and  the San Francisco
Bay north of the Bay Bridge-
1039 AM PDT Wed Jun 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
THURSDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt.

* WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San 
  Francisco Bay north of the Bay Bridge.

* WHEN...Until 3 PM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco
205 
WHUS76 KMTR 302152
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
252 PM PDT Wed Jun 30 2021

PZZ571-010600-
/O.EXP.KMTR.SC.Y.0137.000000T0000Z-210630T2200Z/
/O.EXB.KMTR.SC.Y.0138.210701T0400Z-210701T2200Z/
Waters from Point Reyes to Pigeon Point 10-60 NM-
252 PM PDT Wed Jun 30 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 PM
PDT THURSDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt 
  expected.

* WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM.

* WHEN...From 9 PM this evening to 3 PM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ570-010600-
/O.EXT.KMTR.SC.Y.0137.000000T0000Z-210702T1100Z/
Waters from Point Arena to Point Reyes 10-60 NM-
252 PM PDT Wed Jun 30 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PDT FRIDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...Until 4 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ540-010600-
/O.EXT.KMTR.SC.Y.0136.000000T0000Z-210701T1000Z/
Coastal Waters from Point Arena to Point Reyes California out to
10 nm-
252 PM PDT Wed Jun 30 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT THURSDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Coastal Waters from Point Arena to Point Reyes 
  California out to 10 nm.

* WHEN...Until 3 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ530-010400-
/O.EXT.KMTR.SC.Y.0138.000000T0000Z-210701T0400Z/
San Pablo Bay, Suisun Bay, the West Delta and  the San Francisco
Bay north of the Bay Bridge-
252 PM PDT Wed Jun 30 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt.

* WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San 
  Francisco Bay north of the Bay Bridge.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ560-010400-
/O.CON.KMTR.SC.Y.0139.210630T2200Z-210701T0400Z/
Coastal Waters from Pigeon Point to Point Pinos California out to
10 nm-
252 PM PDT Wed Jun 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...Coastal Waters from Pigeon Point to Point Pinos 
  California out to 10 nm.

* WHEN...From 3 PM this afternoon to 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco
426 
WHUS76 KMTR 010325
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
825 PM PDT Wed Jun 30 2021

PZZ570-011130-
/O.CON.KMTR.SC.Y.0137.000000T0000Z-210702T1100Z/
Waters from Point Arena to Point Reyes 10-60 NM-
825 PM PDT Wed Jun 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT FRIDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...Until 4 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ571-011130-
/O.CON.KMTR.SC.Y.0138.210701T0400Z-210701T2200Z/
Waters from Point Reyes to Pigeon Point 10-60 NM-
825 PM PDT Wed Jun 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
THURSDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt 
  expected.

* WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM.

* WHEN...From 9 PM this evening to 3 PM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ540-011000-
/O.CON.KMTR.SC.Y.0136.000000T0000Z-210701T1000Z/
Coastal Waters from Point Arena to Point Reyes California out to
10 nm-
825 PM PDT Wed Jun 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Coastal Waters from Point Arena to Point Reyes 
  California out to 10 nm.

* WHEN...Until 3 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ560-010430-
/O.CON.KMTR.SC.Y.0139.000000T0000Z-210701T0400Z/
Coastal Waters from Pigeon Point to Point Pinos California out to
10 nm-
825 PM PDT Wed Jun 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...Coastal Waters from Pigeon Point to Point Pinos 
  California out to 10 nm.

* WHEN...From 3 PM this afternoon to 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ530-010430-
/O.CON.KMTR.SC.Y.0138.000000T0000Z-210701T0400Z/
San Pablo Bay, Suisun Bay, the West Delta and  the San Francisco
Bay north of the Bay Bridge-
825 PM PDT Wed Jun 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt.

* WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San 
  Francisco Bay north of the Bay Bridge.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco
999 
WHUS76 KMTR 010408 AAA
MWWMTR

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service San Francisco Bay Area
908 PM PDT Wed Jun 30 2021

PZZ530-011215-
/O.EXP.KMTR.SC.Y.0138.000000T0000Z-210701T0400Z/
/O.EXB.KMTR.SC.Y.0137.210701T2200Z-210702T0400Z/
San Pablo Bay, Suisun Bay, the West Delta and  the San Francisco
Bay north of the Bay Bridge-
908 PM PDT Wed Jun 30 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TO 9 PM PDT
THURSDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt 
  expected.

* WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San 
  Francisco Bay north of the Bay Bridge.

* WHEN...From 3 PM to 9 PM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ560-010515-
/O.EXP.KMTR.SC.Y.0139.000000T0000Z-210701T0400Z/
Coastal Waters from Pigeon Point to Point Pinos California out to
10 nm-
908 PM PDT Wed Jun 30 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$

PZZ570-011215-
/O.CON.KMTR.SC.Y.0137.000000T0000Z-210702T1100Z/
Waters from Point Arena to Point Reyes 10-60 NM-
908 PM PDT Wed Jun 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT FRIDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...Until 4 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ571-011215-
/O.CON.KMTR.SC.Y.0138.000000T0000Z-210701T2200Z/
Waters from Point Reyes to Pigeon Point 10-60 NM-
908 PM PDT Wed Jun 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
THURSDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt 
  expected.

* WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM.

* WHEN...From 9 PM this evening to 3 PM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ540-011000-
/O.CON.KMTR.SC.Y.0136.000000T0000Z-210701T1000Z/
Coastal Waters from Point Arena to Point Reyes California out to
10 nm-
908 PM PDT Wed Jun 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Coastal Waters from Point Arena to Point Reyes 
  California out to 10 nm.

* WHEN...Until 3 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 29, 11:21 PM PDT, 3 hours 25 minutes earlier.

Area forecast discussion, Jun 29, 11:21 PM PDT, 3 hours 25 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
1121 PM PDT Tue Jun 29 2021

.SYNOPSIS...A seasonable weather pattern continues this week and
into the Fourth of July holiday weekend. Temperatures will remain
near seasonal normals with a well established marine layer with low
clouds, fog and possibly patchy light drizzle spreading inland night
and morning hours.

&&

.DISCUSSION...as of 10:02 PM PDT Tuesday...It's not a very
accurate surface pressure pattern initialization in the 00z high
res models including the new 00z GFS. Bringing this up mainly
because of how far off the modeled SFO to WMC pressure gradient
is, over-forecast 7 mb from actual, largest difference personally
seen, vs previously a 5 mb difference. To a lesser amount there's
also an error in the modeled SFO to SAC pressure gradient. High
resolution models are otherwise carrying the more usual smaller
errors from ACV to SFO and from SMX to SFO. The transition from
late day convection to nocturnal stabilization over Nevada may be
a reason for the larger scale SFO-WMC error, plus am wondering if
the current synoptic scale mode of circulation to our north, which
is active for summer, may be contributing to the error in the
models.

Not much to report in the near term with the usual inland intrusion
of low clouds and fog. Aside from the above mentioned errors both
high resolution and global models are picking up on the possibility
of late night and morning coastal drizzle with light measurable
amounts in the coastal ranges each night/morning through late week.
The benefits of this here are of course good since it's helping to
keep energy release component (ERC) numbers for fire weather concerns
lower across much of the cwa. Later shifts may need to update to
include patchy late night and morning coastal drizzle.

&&

.PREV DISCUSSION...as of 12:46 PM PDT Tuesday...Marine layer is around
1000 feet along the coast and being compressed by 590 dm heights
while a shortwave rotates northward along the Pacific Northwest
coast and being bullied by the strong ridge now centered north of
the Idaho Panhandle. Looking to our east convection is starting to
fire over the Southern and Central Sierra with Red Flag Warnings
for dry lightning in effect for that portion of the Sierra. The
Bay Area has escaped extreme heat the last few day as the marine
layer has held its own with onshore winds in place. This afternoon
skies are sunny once again and the shallow inversion height is
allowing for a little inland warming as some upper 80s and 90s
will develop by late afternoon.

Close to the coast there is a healthy 3 mb onshore SFO to Sac
gradient that is bringing gusty onshore winds into the Bay with
gusts 20-25 kts at the Golden Gate and SFO. The shallow inversion
heights can help to accelerate winds locally as the cool marine
air spreads inland. SST have dropped a degrees or two the last few
days with persistent northwest winds offshore and SST running
55-57 now.

Expect the marine layer to deepen to around 1500 feet tonight into
Weds. This in combination with moderate onshore gradients will
bring a few degrees of cooling for Weds. Temps look to stabilize
from midweek through most of the upcoming holiday weekend. Expect
daytime highs 60s beaches, 70s bayside with 80s to lower 90s
inland. Night time lows mainly 50s to around 60 except 70s in the
hills. No rain in the forecast with all indications at this time
that any monsoon moisture stays to our east. By early next week
some southwest flow and weak troughing may briefly develop but
longer range trends suggest stronger ridging late next week and
through mid-month.

&&

.AVIATION...as of 11:15 PM PDT Tuesday...For the 06z TAFs. Marine
stratus currently sits along the central CA coast, giving
KSNS/KMRY IFR/LIFR ceilings. The low clouds are expected to move
into the Bay Area, giving KSFO/KOAK MVFR/IFR ceilings in an hour
or two. North Bay and interior (KLVK/KSJC) terminals will remain
VFR through the night. Skies should lift and clear in the Bay Area
around 17Z, while a few hours later in the Monterey Bay region.
Typical onshore winds will pick up tomorrow afternoon, and will
diminish a few hours after sunset. The marine layer will surge
inland earlier Wednesday evening, and reach farther inland
affecting North Bay and a interior terminals as well.

Vicinity of KSFO...VFR ceilings for the next few hours, before
MVFR/IFR skies build in around 09Z. Skies will lift and scatter
out around 17Z, with onshore winds picking up around 15Z. Onshore
winds will gust to AOB 25kts starting around 21Z. Winds will
diminish around 02-03Z, with a push of MVFR/IFR ceilings at the
same time. Skies will stay in place through later Thursday
morning.

KSFO Bridge Approach...Similar to KSFO.

Monterey Bay Terminals...IFR/LIFR ceilings will continue around
the Monterey Bay tonight, with occasional BR. Skies will clear
out at KSNS earlier (~17Z), with VFR conditions returning to KMRY
around 19 - 20Z. Light onshore winds will pick up in the afternoon
hours. An earlier return to the stratus for Wednesday evening.

&&

.MARINE...as of 02:35 PM PDT Tuesday...The wind driven seas
prevail with a weak southerly swell as well. Localized wind gusts
can be expected Tuesday into the evening hours particularly along
the immediate coast, as well as into the San Francisco Bay through
the Golden Gate. The strongest wind gusts are forecast down the
Big Sur coast where gale force gusts are expected through Tuesday
evening. Strong wind gusts can generate steeper seas that are
hazardous for smaller vessels.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .Tday...SCA...Pt Reyes to Pigeon Pt 0-10 nm until 3 AM
             SCA...Pigeon Pt to Pt Pinos 0-10 nm until 3 AM
             SCA...Pt Pinos to Pt Piedras Blancas 0-10 nm until 3 AM
             SCA...Pt Arena to Pigeon Pt 10-60 nm
             SCA...Pt Arena to Pt Reyes 0-10 nm
             SCA...SF Bay from 9 AM

&&

PUBLIC FORECAST: Canepa/RWW
AVIATION: Dhuyvetter
MARINE: DK

Visit us at www.weather.gov/sanfrancisco

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayarea

Nearby

Small Craft Advisories in California, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.